Jakub Gismatullin


University of Wrocław
Mathematical Institute
Plac Grunwaldzki 2/4
50-384 Wrocław
POLAND

and

Instytut Matematyczny PAN / Mathematical Institute PAN

Contact:

E-mail: jakub.gismatullin.at.uwr.edu.pl

ORCiD profile:
ORCID iD iconorcid.org/0000-0002-4711-3075



About me:

I work in the Mathematical Institute at the University of Wrocław and in the Mathematical Institute of Polish Academy of Sciences as assistant professor.
I finished my PhD in Mathematics at University of Wrocław in 2009. My research interests are concentrated around mathematical logic, model theory, algebra, group theory and algebraic geometry.

Brief CV:


PhD students:

Papers and preprints:
  1. Światosław R. Gal, J. Gismatullin (appendix by Nir Lazarovich) Uniform symplicity of groups with proximal action, Transactions of the Ams (series B), 4 (2017), 110-130 Link,
  2. J. Gismatullin, K. Krupiński On model-theoretic connected components in some group extensions Journal of Mathematical Logic 15 (2015), no. 2, 1550009, 51 pp.
  3. J. Gismatullin, D. Penazzi, A. Pillay Some model theory of SL(2,R) Fund. Math. 229 (2015), no. 2, 117–128
  4. J. Gismatullin, D. Penazzi, A. Pillay On compactifications and the topological dynamics of definable groups Ann. Pure Appl. Logic 165 (2014), no. 2, 552–562
  5. N. Bowler, C. Chen, J. Gismatullin Model theoretic connected components of finitely generated nilpotent groups J. Symbolic Logic 78 (2013), no. 1, 245–259
  6. J. Gismatullin Boundedly simple groups of automorphisms of trees J. Algebra 392 (2013), 226–243
  7. J. Gismatullin Model theoretic connected components of groups Israel J. Math. 184 (2011), 251–274
  8. J. Gismatullin Combinatorial geometries of field extensions Bull. Lond. Math. Soc. 40 (2008), no. 5, 789–800
  9. J. Gismatullin, L. Newelski G-compactness and groups Arch. Math. Logic 47 (2008), no. 5, 479–501

Preprints, submitted or under preparation


Updated: 05.2018